# SDR COMA0110019

- Difficulty date: January 12, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 21,508 hours, 22,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12022616001
- Condition: Nicked
- Location: Fuselage
- Part time: 21,508 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT''S FRAME 46A HAS A NICK IN THE UPPER FRAME FLANGE AT A PREVIOUSLY INSTALLED ANGLE.  THE FRAME WAS REPAIRED BY REMOVING THE OLD ANGLE, DRESSING AND BLENDING THE NICK AND INSTALLING A SERVICEABLE ANGLE IN ACCORDANCE WITH AERODESIGN REPORT NR 2400-4.
